# SDR SWIA202052716

- Difficulty date: August 10, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Tcas Anntenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABAY TCAS ANTENNA DOUBLER CORRODED.  C-CHECK RO 9/21/2020.  REMOVED AND REPLACED TCAS DOUBLER, REF SRM AND DWG.  ALL CHECKS OKAY, COMPLETED TASK CARD.
